Composition : Trypsin Chymotrypsin 5000AU + Aceclofenac 100mg + Paracetamol 325mg
Packing : 10X10Quick Enquiry
Trypsin Chymotrypsin 5000AU, Aceclofenac 100mg and Paracetamol 325mg Tablets belong to the class of medicine that helps in releasing the body pain. The body pain is an uncomfortable sensation. This disturbs the daily routine of a person causing unpleasant muscle pain. This can be due to many reasons such as injury, swelling, low blood flow, etc. Most of the time a person faces body issues because of trouble with health issues such as osteoarthritis, spondyloarthritis, rheumatoid arthritis,ortho-degenerative disorders, and spondylosis. The condition of arthritis causes a problem in the joints of a person. It causes inflammation, tenderness, and swelling in the body. The symptoms of arthritis include swelling and stiffness in the muscles.
The tablet is formulated using a combination of various salts namely Trypsin Chymotrypsin 5000AU, Aceclofenac 100mg, and Paracetamol 325mg Tablets. The salts used provide significant relief from the pain symptoms. Trypsin Chymotrypsin is known to essentially provide a cure against the increased inflammation and swelling in the body. Aceclofenac is used in the quantity of 100 mg and Paracetamol in 325 mg. Together the salt actions against the production of cyclooxygenase (COX) enzymes. This mildly reduces the pain in the body and benefits with a release of information on the site of damage and injury. The overall result of the salt is offered when the medicine works by benefiting the person in the reduction of overall pain condition.
There are some required precautions with the use of Trypsin Chymotrypsin 5000AU, Aceclofenac 100mg, and Paracetamol 325mg Tablets. Take the medicine in an appropriate quantity, try to avoid the use of medicine if it causes allergies, and the use of alcohol is restricted. Note that this is not for the use of pregnant women. It is important to take the medicine as per the recommendation of a health expert. This only works if taken in a limited quantity. It is suggested not to take the medicine if you are pregnant. The children must not be fed with this medicine. There are some side effects of the medicine too such as vomiting, drowsiness, digestive issues, headache, and nausea. Kindly inform the doctor if anything serious occurs. This is only for external use, avoid the use if it causes allergies. We do not recommend the use of this medicine in any case as this may then cause some ill effects if taken without the suggestion of the doctor. Note that the medicine is only for external use. Store it in a cool and dry place.
Presenting all the most spontaneous uses of salt-based medicine. This is a pain releaser and will respond to the person if taken in a suggested quantity.
Here are some advisable precautions that if followed will provide the best results and stabilize the reasons for pain.
The common after-effects of the use of this medicine are mentioned below.
Note- Trypsin Chymotrypsin 5000AU, Aceclofenac 100mg and Paracetamol 325mg Tablets are for external use.
Storage- Keep the Trypsin Chymotrypsin 5000AU, Aceclofenac 100mg, and Paracetamol 325mg tablets stored in a cool and dry place.